I took Provera (progesterone) for 7 days and did not notice any side effects. After you stop taking it, you should have a period within 3-10 days. If not, it means your body is not producing enough estrogen, so you may be put on a estrogen/progesterone regimen until your periods are back to normal.
I would not worry about taking Provera. But definitely talk to your Dr. if you concerned about side effects.
Thanks for the feedback, i just never like to walk blindly into taking a medication. :)
I stopped my BC in August of 2005 because hubby and I decided to TTC. Well I didnt have AF and most likely it was due to me previously being on Depo Provera in 2004 and BC pills. So in December 2005 my Dr gave me provera. I took it for 7 days 10mg and I got AF 2 days later...usually you get AF anywhere 3 to 10 days after the last pill. Well in Jan 06 still no AF since the one in Dec. So I again took Provera, same dosage. Well in Feb still no AF and I took a HPT and got a BFP! My periods were a little heavier than they were when I was on BCP's and I had more cramping, but I never had cramping before BCP's or when I normally had AF.
Hi everyone this is my second month on Provera, I've never had a period on my own its always been medically induced I guess you can say, last month I started my ten day dose and nothing happened. Its been almost a year since my last period, so I was thinking maybe its just me idk. Well this month so far nothing still, breast tenderness and some bloating, but I don't know why the provera wouldn't work now as it always has, any suggestions ladies. Thank you